A friend of mine takes concerta (concentration tablets) which helps her throughout the day. Unfortunately, it takes her appetite away and she doesn’t eat because she’s never hungry. I was on those tablets when I was little, and I agree, it’s hard to force yourself to eat. Nothing I offer works, and she can’t change tablets. What should she do other than force food down her throat?
TOP 15 Comments
- Oracle / Eng not_larrymoreWhat’s your TC? How about your friend’s? Why does she need to take the tablets?
- Nvidia zVEC05Smol girls are hot. Leave her alone, worry about crushing big gains yourself.
This comment was deleted by original commenter.
- How many calories is she consuming on a daily basis? And have you tried checking her intake against the suggested nutrition for adults?
- Yep, unhealthy lifestyle for sure, but she knows her body well and as long as her lifestyle is not causing long term problems or side effects, and her habits are helping her function at the rate she wants, it is okay.
Alls I am saying is to first determine if it is a problem or not before finding a solution for it. Most of the times, the correct solution presents itself when the right question is asked.
- Microsoft / Eng 😈 Mornin⭐Well you can take a pill for few days but our bodies adjust to it and it gets enslaved by the pills. You need to stop talking those pills.
- Apple humblesWhat are the side effects of Concerta?
Reported Concerta side effects include headache (14% of users), upper respiratory tract infection (8%), stomachache (7%), vomiting (4%), loss of appetite (4%), sleeplessness (4%), increased cough (4%), sore throat (4%), sinusitis (3%), and dizziness (2%). Other possible side effects would be the same as with Ritalin or other methylphenidate products.